# SDR EISA2000004

- Difficulty date: January 4, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N257NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Engine: Pwa JT8D*
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 522649
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FUEL HEAT VALVE OPENED IN THE CLOSED POSITION, OIL TEMP WAS IN YELLOW BAND FOR 15 MINUTES.  SHUT DOWN ENGINE.
